# SDR GTIA2019082633570

- Difficulty date: August 23, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N637NK
- Make and model: Airbus A320-232
- Aircraft serial: 6436
- Aircraft time: 18,179 hours, 8,109 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES REPORTED IN THE AFT CABIN-PERFORMED TSM 05-50-00-810-831-A, RUN ENGS IAW AMM 71-00-00 AND APU IAW AMM 49-00-00. NO SMELL NOTED AT THIS TIME. A/C OK FOR CONTINUED SERVICE.
